MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CP5 CONSOLE
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided h11 livanova deutschland manufactures the cp5 console, the event occurred in indianapolis, united states.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the cp5 console screen showed that the roller pump was running clockwise but it was actually running counter clockwise.The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: a livanova field service engineer (fse) was dispatched to the facility to investigate the device and could confirm the issue.Reportedly, the unit suddenly reset to the default settings and the direction of rotation changed accordingly.As troubleshooting, the e/p pack ups module was replaced.Functional verification tests were performed with positive results.Unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
A review of the device¿s service history indicated that no previous events had been reported concerning this unit.No adverse trends associated with this type of failure mode has been detected.Based on the investigation findings, the event was attributed to an internal system configuration loss caused by a malfunction of the ups module.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
CP5 CONSOLE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23556377
Report Number9611109-2025-90528
Device Sequence Number10107616
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCP5 CONSOLE
Device Catalogue Number48-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/18/2025
03/18/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/17/2025
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown